# SDR AALA202402123967

- Difficulty date: February 10, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N324SH
- Make and model: Boeing 737823
- Aircraft serial: 44476
- Aircraft time: 9,336 hours, 3,429 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CATERING REPORTS R2 DOOR LEFT ARMED SLIDE DROPPED FROM BUSSLE. REINSTALLED R2 DOOR SLIDE. PER AMM 25-66-01.
